Follow
Fengde Chen
Title
Cited by
Cited by
Year
Stability analysis of a prey–predator model with Holling type III response function incorporating a prey refuge
Y Huang, F Chen, L Zhong
Applied Mathematics and Computation 182 (1), 672-683, 2006
2842006
On a nonlinear nonautonomous predator–prey model with diffusion and distributed delay
F Chen
Journal of Computational and Applied Mathematics 180 (1), 33-49, 2005
2502005
Positive periodic solutions of neutral Lotka–Volterra system with feedback control
F Chen
Applied Mathematics and Computation 162 (3), 1279-1302, 2005
1912005
Qualitative analysis of a predator–prey model with Holling type II functional response incorporating a constant prey refuge
L Chen, F Chen, L Chen
Nonlinear Analysis: Real World Applications 11 (1), 246-252, 2010
1712010
On a Leslie–Gower predator–prey model incorporating a prey refuge
F Chen, L Chen, X Xie
Nonlinear Analysis: Real World Applications 10 (5), 2905-2908, 2009
1622009
The permanence and global attractivity of Lotka–Volterra competition system with feedback controls
F Chen
Nonlinear Analysis: Real World Applications 7 (1), 133-143, 2006
1222006
Permanence and global attractivity of a discrete multispecies Lotka–Volterra competition predator–prey systems
F Chen
Applied Mathematics and Computation 182 (1), 3-12, 2006
1212006
Note on the permanence of a competitive system with infinite delay and feedback controls
F Chen, Z Li, Y Huang
Nonlinear Analysis: Real World Applications 8 (2), 680-687, 2007
1182007
Periodicity in a food-limited population model with toxicants and state dependent delays
F Chen, D Sun, J Shi
Journal of Mathematical Analysis and Applications 288 (1), 136-146, 2003
1132003
Permanence for the discrete mutualism model with time delays
F Chen
Mathematical and Computer Modelling 47 (3-4), 431-435, 2008
1112008
Periodicity in a logistic type system with several delays
F Chen, J Shi
Computers & Mathematics with Applications 48 (1-2), 35-44, 2004
1052004
Sufficient conditions for the existence positive periodic solutions of a class of neutral delay models with feedback control
F Chen, F Lin, X Chen
Applied Mathematics and Computation 158 (1), 45-68, 2004
1032004
Permanence, extinction and periodic solution of the predator–prey system with Beddington–DeAngelis functional response and stage structure for prey
F Chen, M You
Nonlinear Analysis: Real World Applications 9 (2), 207-221, 2008
962008
A unified proof on the weak Hilbert 16th problem for n= 2
F Chen, C Li, J Llibre, Z Zhang
Journal of Differential Equations 221 (2), 309-342, 2006
902006
Some new results on the permanence and extinction of nonautonomous Gilpin–Ayala type competition model with delays
F Chen
Nonlinear Analysis: Real World Applications 7 (5), 1205-1222, 2006
812006
Almost periodic solutions of n-species competitive system with feedback controls
Y Xia, J Cao, H Zhang, F Chen
Journal of Mathematical Analysis and Applications 294 (2), 503-522, 2004
762004
Influence of single feedback control variable on an autonomous Holling-II type cooperative system
K Yang, Z Miao, F Chen, X Xie
Journal of Mathematical Analysis and Applications 435 (1), 874-888, 2016
722016
Permanence of a discrete N-species cooperation system with time delays and feedback controls
F Chen
Applied Mathematics and Computation 186 (1), 23-29, 2007
692007
On a mutualism model with feedback controls
F Chen, J Yang, L Chen, X Xie
Applied Mathematics and Computation 214 (2), 581-587, 2009
682009
Periodicity in a nonlinear predator-prey system with state dependent delays
F Chen, J Shi
Acta Mathematicae Applicatae Sinica 21 (1), 49-60, 2005
682005
The system can't perform the operation now. Try again later.
Articles 1–20